Can You Take Thiamphenicol With Paracetamol?
Hello, my child has a fever and is vomiting so I give biothicol and paracetamol together, can I?
Hello, thank you for the question to HealthReplies.com
Biothicol is a drug that contains thiamphenicol. Thiamphenicol is an antibiotic given to treat bacterial infections that are sensitive to this drug. These drugs are classified as hard drugs (drugs with a red circle label) that should not be given haphazardly especially for children. Your child must be seen by a pediatrician first. This drug should only be taken if it is instructed by the child's doctor and must be taken also in accordance with the instructions of the child's doctor.
This drug has the potential to cause a dangerous side effect that is suppressing the production of blood cells in the bone marrow. Therefore do not use this drug without supervision from a doctor.
If your child has a fever, you can only give heat-lowering drugs (such as paracetamol). You can also bathe the child by soaking half the body in warm water and moisten his upper body with a bath sponge. Give more drink if the child has vomited, give a little but more often.
If the fever does not improve within 3 days, the fever is so high that it causes seizures, the child looks very weak, there is a decrease in awareness (the child continues to sleep), your child is less than 2 months old, immediately take your child to the pediatrician. Most fever in children is caused by a viral infection that can usually resolve on its own without requiring special treatment.
So much information from me, hopefully enough answer